# SDR HALA2018101700518

- Difficulty date: October 12, 2018
- Submitted: October 17, 2018
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 24,134 hours, 3,877 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BETWEEN FRAME 53.2 AND 53.5 AT -Y450 IS CORRODED AT LOCATIONS: FR53.2+8", FR53.3+1", FR53.3+17", FR53.3+19". CORROSION REMOVED IAW SRM 51-74-00 REV 97. DAMAGE DIMENSION: FR53.2 + 8" AND FR53.3 + 1" LOCATED ON SEAT TRACK INNER VERTICAL AREA. UNABLE TO SUFFICIENTLY REMOVE CORROSION FROM LOCATION. FR53.3 + 17". DIMENSIONS: 1" X 0.5" X 0.105". FR53.3 + 19". DIMENSIONS: 1" X 0.75" X 0.075. CONFIRMED AS LEVEL 2 CORROSION, PART REPLACEMENT REQUIRED. SEAT TRACK REPLACED IAW SRM 51-72-11 REV 97 AND DWG F5332901720500.
